# SDR SIMA20130331004

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 33,164 hours, 30,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 4093 THE CREW REPORTED FUMES IN COCKPIT AFTER ENGINE 1 START COMPLIED WITH AOM PROCEDURES.  THE AIRCRAFT RETURNED TO GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ENGINE ODOR EVENT TROUBLESHOOTING IAW ETN: ETN-EM-72-034.  COULD NOT DUPLICATE AT THIS TIME.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
